| Model Number |
CF-H190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 6 years since the subject device was manufactured.Based on the results of the investigation, and the information provided it is confirmed that foreign material adhered in air/water-channel from provided photos by (sales) service business center.However, it could not be determined what the foreign material was.There was no damage to the area where the foreign material was detected, and it was unknown whether, there were any obvious deviations from the cleaning disinfection and sterilization (cds) steps provided in the instructions for use (ifu).Therefore, the cause of the material remaining in the device could not be determined.The following is included in the instructions for use (ifu): ifu states the detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection ifu states the preventative measures in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection that the colonovideoscope exhibited foreign material in the air/water tube.There were no reports of patient involvement.